# SDR R61A201310231076

- Difficulty date: October 23, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 15,847 hours, 12,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LEFT SEAT TRACK CORRODED AFT WET AREA.  MX R & R SEAT TRACK IAW SRM 51-41-01, 51-43-01.
